# SDR SIMA20140616003

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 35,934 hours, 33,257 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 823
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED VALVE CLOSED EICAS MESSAGE IN FLIGHT.  CAME ON AT APPROX 10,000 FT IN CLIMB POWER.  STAYED ON UNTIL TOUCHDOWN.  COMPLIED WITH ALL EMERGENCY & ABNORMAL PROCEDURES THAT WERE APPLICABLE.  R & R NR 1 ENGINE BLEED AIR VALVE IAW 36-11-05.  OPS CHECKED GOOD.
